Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
  Users Online: 634 Home Print this page Email this page Small font sizeDefault font sizeIncrease font size  

  Article Access Statistics

Year : 2020 | Volume:  10 | Issue Number:  2 | Page:  134-136


Giant dental calculus: A rare case report and review
Chauhan Yashodeep, Jain Sandhya, Ratre Madhu Singh, Khetarpal Shaleen, Varma Manish

Number of times this article was viewed 739
Number of times this article has been printed  from the site 27
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0


 Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal